Skip to main content

Estimation Parameters for the Continuous q-Distributions

Abstract

In this paper, we are basically interested in the issue of estimation parameters for continuous q-distributions. The parameters estimation and simulation studies of three classical continuous Lindley, gamma and exponential q-distributions are elaborated. For the parameters estimation problem the moment method is used. The effectiveness of the proposed models are highlighted through simulation studies for different q parameters values and samples sizes of the Lindley, gamma and exponential q-distributions.

This is a preview of subscription content, access via your institution.

Figure 1
Figure 2
Figure 3
Figure 4
Figure 5
Figure 6
Figure 7
Figure 8
Figure 9
Figure 10
Figure 11
Figure 12
Figure 13
Figure 14
Figure 15
Figure 16
Figure 17
Figure 18
Figure 19
Figure 20
Figure 21
Figure 22
Figure 23
Figure 24
Figure 25
Figure 26
Figure 27
Figure 28
Figure 29
Figure 30
Figure 31

References

  • Mathai, A. M. (2005). A pathway to matrix-variate gamma and normal densities. Linear Algebra and Its Applications 396, 317–328.

    MathSciNet  MATH  Article  Google Scholar 

  • Kupershmidt, B. A. (2000). Q-probability: I. Basic discrete distributions. J. Nonlinear Math. Phys. 7, 1, 73–93.

    MathSciNet  MATH  Article  Google Scholar 

  • Lindley, D. V. (1958). Fiducial distributions and bayes’ theorem. Journal of the Royal Statistical Society, Series B (Methodological) 20, 15, 102–107.

    MathSciNet  MATH  Article  Google Scholar 

  • Jackson, F. H. (1910). On a q-definite integrals. Q. J. Pure Appl. Math.41, 15, 193–203.

    MATH  Google Scholar 

  • Jackson, F. H. (1908). On a q-functions and a certain difference operator. Trans. R. Soc. Edinb . 46, 253–281.

    Article  Google Scholar 

  • Boutouria, I., Bouzida, I. and Masmoudi, A. (2018a). On Characterizing the Gamma and the Beta q-distributions. Bull. Korean Math. Soc. 55, 5, 1563–1575.

    MathSciNet  MATH  Google Scholar 

  • Boutouria, I., Bouzida, I. and Masmoudi, M. (2018b). On Characterizing the Exponential q-Distribution. Bull. Malays. Math. Sci. Soc. 42, 3303–3322.

    MathSciNet  MATH  Google Scholar 

  • Bouzida, I., Masmoudi, A. and Zitouni, M. (2020). Estimation parameters for the Binomial q-distribution. Commun. Stat. - Theory Methods. 0, 0, 1–13.

    Google Scholar 

  • Zitouni, M., Zribi, M. and Masmoudi, A. (2018). Asymptotic properties of the estimator for a finite mixture of exponential dispersion models. Filomat32, 19, 6575–6598.

    MathSciNet  Article  Google Scholar 

  • Zitouni, M. (2020). The kumaraswamy-rani distribution and its applications. Journal of Biometrics and Biostatistics 11, 1, 1–4.

    MathSciNet  Google Scholar 

  • Díaz, R. and Pariguan, E. (2007). An example of FeynmanJackson integral. J. Phys. A. 40, 1265–1272.

    MathSciNet  MATH  Article  Google Scholar 

  • Díaz, R. and Pariguan, E. (2009). On the Gaussian q-distribution. J. Math. Anal. Appl. 358, 1–9.

    MathSciNet  MATH  Article  Google Scholar 

  • Díaz, R. and Pariguan, E. (2010). On the k-gamma q-distribution. J. Math. cent. Eur. 8, 3, 448–458.

    MathSciNet  MATH  Article  Google Scholar 

  • Gerhold, S. and Zeiner, M. (2010). Convergence properties of Kemp’s q-binomial distribution. Sankhya A. 72, 331–343.

    MathSciNet  MATH  Article  Google Scholar 

Download references

Acknowledgments

The author would like to record sincere gratitude to the editor and the anonymous referee for their interest in his research paper and the precious time devoted to the thorough reading of his manuscript.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Bouzida Imed.

Additional information

Conflict-of-Interests Statement

The authors have no conflicts of interest to declare.

All co-authors are agree with the contents of the manuscript and there is no financial interest to report. We certify that the submission is original work and is not under review at any other publication.

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Imed, B., Mouna, Z. Estimation Parameters for the Continuous q-Distributions. Sankhya A (2022). https://doi.org/10.1007/s13171-022-00284-5

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s13171-022-00284-5

Keywords and phrases

  • q-calculus
  • q-continuous distribution
  • q-simulation
  • estimation

AMS (2000) subject classification

  • Primary 44A20; Secondary 33E50.